MathSciNet Relay Station
MathSciNet bibliographic data
MR412257 (54 #383) 20B25 (50A20)
Cooperstein, Bruce N. Some geometries associated with parabolic representations of groups of Lie type. Canad. J. Math. 28 (1976), no. 5, 1021–1031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement